MathSciNet Relay Station
MathSciNet bibliographic data
MR560220 (81h:03097) 03E35 (03E55)
Jech, T.; Magidor, M.; Mitchell, W.; Prikry, K. Precipitous ideals. J. Symbolic Logic 45 (1980), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement